# SDR VNAA2018121899906

- Difficulty date: December 18, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 34,995 hours, 34,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION BL 0 L/H FLANGE RADIUS APPROX 70%FSH .250 LONG FAILS NDT LOCATION F.S. 409+128 VERTICAL POST. CORRECTIVE ACTION: 
REMOVED AND REPLACED WITH NEW SERVICEABLE PARTS IAW CRJ200 SRM 51-42-06 AND 51-42-22. PN: 601R32208-132, 601R32208-131, 601R32208-229, AND 601R32208-230.
